A 20-year-old female asked:
I have been on depo-provera for over a year. i got light spotting about a week ago and it's been getting heavier. should i worry, or will it stop soon?
1 doctor answer • 1 doctor weighed in
Specializes in Obstetrics and Gynecology
Depotprovera: Intermittent spotting while on depotprovera is a known side effect. Unfortunately, there is no way to tell when the spotting will come and how long it will last. If it happens more so towards the end of the twelve weeks, given the subsequent injection earlier can help stop the spotting.
Created for people with ongoing healthcare needs but benefits everyone.
4.2k viewsAnswered >2 years ago
Last updated Apr 5, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.